# SDR VNAA2019090311101

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 36,907 hours, 36,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

IN CRUISE, RIGHT PACK SEIZED CAUSING LOSS OF PRESSURIZATION DUE TO LEFT PACK BEING DEFERRED. OXYGEN MASKS DEPLOYED, EMERGENCY DECLARED AND FLIGHT LANDED WITH OUT ISSUE. AFTER MAINTENANCE INSPECTION, FOUND THE OXYGEN GENERATORS HAD BEEN USED. MX REPLACED ALL OXYGEN GENERATORS THAT WERE USED. OPS CHECKED RT PACK GOOD.
